# SDR SWAA2022091343891

- Difficulty date: August 19, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 53,474 hours, 32,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET STA. 500D AND STR 19L FWD CARGO COMPARTMENT 2022-456450 / [01] REPLACED GUSSET LOCATED AT STA 500D AND STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG# 143A7902; SHEET: 174; REV: - SEE INDIVIDUAL SIGNS-OFF BELOW;[02] REPLACED GUSSET LOCATED AT STA 500D AND STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG# 143A7902; SHEET: 174; REV: -  SEE INDIVIDUAL SIGNS-OFF BELOW.RII ITEM.
